Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 27, 2023, 12:26 AM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2023, 12:26 AM MDT (06:26 UTC)
- Expired
- May 27, 2023, 3:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Curry County, NM, Quay County, NM, Roosevelt County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 2:00 AM MDT | FLASH FLOOD | 5 N Pleasant Hill, NM | Delayed LSR: NMDOT reported NM108 near Pleasant Hill closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 94 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
436
WGUS55 KABQ 270626
FFWABQ
NMC009-037-041-270930-
/O.NEW.KABQ.FF.W.0033.230527T0626Z-230527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1226 AM MDT Sat May 27 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Curry County in east central New Mexico...
Southeastern Quay County in east central New Mexico...
Northwestern Roosevelt County in east central New Mexico...
* Until 330 AM MDT.
* At 1226 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clovis, Grady, House, Wheatland, Broadview, Ranchvale, Bellview,
Forrest, Mcalister and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.
&&
LAT...LON 3475 10393 3474 10374 3488 10369 3501 10366
3509 10358 3507 10304 3444 10304 3451 10394
FLASH FLOOD...RADAR INDICATED
$$
242 follow-up statements
948
WGUS75 KABQ 270712
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
112 AM MDT Sat May 27 2023
NMC009-037-041-270930-
/O.CON.KABQ.FF.W.0033.000000T0000Z-230527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-Roosevelt NM-
112 AM MDT Sat May 27 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM MDT EARLY THIS
MORNING FOR CURRY, SOUTHEASTERN QUAY AND NORTHWESTERN ROOSEVELT
COUNTIES...
At 112 AM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 2.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Clovis, Grady, House, Wheatland, Broadview, Ranchvale, Bellview,
Forrest, Mcalister and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.
&&
LAT...LON 3475 10393 3474 10374 3488 10369 3501 10366
3509 10358 3507 10304 3444 10304 3451 10394
FLASH FLOOD...RADAR INDICATED
$$
24725
WGUS75 KABQ 270920
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
320 AM MDT Sat May 27 2023
NMC009-037-041-270930-
/O.EXP.KABQ.FF.W.0033.000000T0000Z-230527T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-Roosevelt NM-
320 AM MDT Sat May 27 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 330 AM MDT EARLY THIS MORNING
FOR CURRY, SOUTHEASTERN QUAY AND NORTHWESTERN ROOSEVELT COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM MDT Sunday for
portions of east central and northeast New Mexico.
LAT...LON 3475 10393 3474 10374 3488 10369 3501 10366
3509 10358 3507 10304 3444 10304 3451 10394
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 26, 11:52 PM MDT, 34 minutes earlier.
Area forecast discussion, May 26, 11:52 PM MDT, 34 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1152 PM MDT Fri May 26 2023 ...New UPDATE, AVIATION... .UPDATE... Issued at 1141 PM MDT Fri May 26 2023 Expired Tornado Watch that was in effect for east central and southeast areas. Issued a Severe Thunderstorm Watch for Quay, Curry and Roosevelt Counties until 3 AM MDT, where the greatest instability is expected to persist. && .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM AND FLASH FLOOD POTENTIAL... Issued at 355 PM MDT Fri May 26 2023 After monitoring ongoing thunderstorm trends seeing storms in Torrance County move east and then more convection forming in an area of enhanced cumulus in E De Baca County we decided to issue a flash flood watch for the eastern most counties in New Mexico. These areas have already had heavy rainfall and flooding from the last couple of days. Any additional rainfall will cause flash flooding in the areas especially for hard hit areas like Tucumcari to Clovis. Satellite imagery shows enhanced cumulus development and some strengthening storms over E De Baca County southward to east of Roswell. There are several areas of cloud streets parallel to the mean low level flow so it will take some lift to further cool the mid levels of the atmosphere and further destabilize the environment. The problem is locating potential areas of lift. Water vapor imagery does show some weak short waves entering the Gila and SW boot heal which could move over SE/E NM over the next 3 hours. There is some question as to how much lift there is and timing issues. This all means that the initiation over SE NM may be delayed into the evening hours depending upon how this all evolves. Overpeck && .SYNOPSIS... Issued at 313 PM MDT Fri May 26 2023 Severe storms are expected today over much of eastern New Mexico. There is the potential for all three hazards of tornadoes, large hail and damaging winds from these severe storms. The main area of concern is from east of the central mountains southeast to Clovis and Roswell. The higher probability of these storms exists from Vaughn to Roswell and then east to the state border. The time frame for storms to initiate is from now to about 3PM MDT. Timing for severe storms is from 2PM through 9PM in most areas of eastern New Mexico. The potential for severe storms continues tomorrow and most likely into Sunday. New Mexico may have a break from severe storms on Monday but the potential increases again Tuesday, Wednesday, and Thursday next week. && .SHORT TERM... (This evening through Saturday night) Issued at 313 PM MDT Fri May 26 2023 Active unsettled weather expected today with the potential for severe storms to once again rattle the eastern plains, as well as push westward into and just beyond the central mts. Ample moisture has kept an east wind persisting at KABQ through the morning, where rich moisture has pushed through the canyon gaps. Meanwhile, cloud cover across eastern NM is beginning to effectively erode away, opening the sfc to thermal warming. This, in combination with 0-6km bulk shear in excess of 45 kts, will set the stage for initiating convection to organize and thrive into the afternoon hours. Activity will reach as far westward as the RGV but the more robust cells are expected across the eastern plains, where the primary threats will be large hail, damaging wind gusts of 60 to 70 mph, and frequent cloud to ground lightning. A corridor of enhanced conditions exists from Fort Sumner to Roswell where even greater bulk shear near 60 kts will combine with SRH in excess of 200 m^2/s^2 to generate conditions favorable for tornadogenesis. Storms are expected to fire in the early afternoon and persist well into the night, where CAPE values will continue to exist in excess of 1500 J/kg lee of the central mts. Storms should diminish in strength by 09Z, becoming more isolated and generalized in nature. East canyon winds are expected once again tonight across the RGV, thanks to the intense density gradient generated by the anticipated convective activity out east. Another day of active weather is expected tomorrow, though conditions will be less favorable for widespread severe weather. Still, a marginal risk of strong to severe storms will favor the highlands east of the central mts to the NM/TX border. While CAPE even looks to increase to 3500 J/kg in eastern NM, an invasion of dry air will help to limit storm development. && .LONG TERM... (Sunday through Thursday) Issued at 313 PM MDT Fri May 26 2023 The upper level pattern on Sunday into Monday becomes quite convoluted over New Mexico. Sunday is more of a transition day with the pattern becoming more flat with some weak ridging as a weak trough forms over west Texas. We see synoptic models carry this trend into Monday with ridging becoming more pronounced as a trough digs over California and the weak trough over west Texas moves east. This pattern from Sunday into Monday will limit severe thunderstorm activity. Sunday storms may be limited to the higher terrain of the Sacramento Mtns and then the highlands of the Sangre de Cristo Mtns. Activity will be isolated and even less coverage if any on Monday. Tuesday is a tricky day with regards to severe storm forecasting because it is another transition day in which if you are not paying attention it could turn into a impactful day. The synoptic models are not handling the evolution of this ridge well with differing solutions however a common thread they all carry is increasing SW flow aloft depending upon how the upper level trough over California evolves. There is certainly a non-zero risk for severe storms in NE NM off the Highlands depending upon moisture/instability combinations. Seeing there is not really a change in airmass then we are expecting these ingredients to be present to support a severe storm threat. Wednesday and Thursday next week look to be days to really monitor closely for severe storms in New Mexico. ECMWF/Canadian camp of models have a negative tilt trough moving over AZ on Wednesday with the GFS not far behind in timing. This deep S/SW flow aloft will likely continue into Thursday so while exact locations of storms is still a big question mark, the pattern certainly supports severe storms over the eastern half of New Mexico. The combination of moisture, instability, lift and shear will need to be evaluated each of the coming days to better define the potential. Strictly from a pattern recognition standpoint, Tuesday, Wednesday and Thursday will need to be watched closely for how the potential evolves. Overpeck && .AVIATION... (06Z TAFS) Issued at 1141 PM MDT Fri May 26 2023 Scattered to numerous showers and thunderstorms are forecast to continue across northeast, far east central and far southeast areas for the remainder of tonight. Some storms are likely to be severe with large hail, erratic wind gusts over 50 KT, torrential rainfall with flash flooding, and a risk of tornadoes. A very slow moving cluster of thunderstorms is forecast to develop east of the Sangre de Cristo Mountains during the late night hours, then linger until mid morning Saturday. Widespread MVFR and IFR conditions in low clouds and fog are also forecast east of the central mountain chain late tonight through much of Saturday morning, and also in Santa Fe. Like recent mornings, thunderstorm outflow from storms on the eastern plains may push through gaps in the central mountain chain with a gusty east canyon wind in the central valley from Santa Fe southward. Another round of strong to severe thunderstorms is expected along and east of the central mountain chain Saturday afternoon and evening, with more isolated and drier activity expected in the central valley and northwest mountains during the afternoon. && .FIRE WEATHER... Issued at 313 PM MDT Fri May 26 2023 An upper level trough near the Great Basin will allow for dry southwest flow to persist across western NM. This may lead to localized and short duration critical fire weather conditions from the Middle Rio Grand Valley and westward over the weekend. While conditions remain very dry across western New Mexico, a reduction in winds will help to keep the situation sub critical through the majority of next week. Meanwhile, persistent pertubations aloft in combination with ample moisture will limit fire weather concerns across the east. Daily rounds of afternoon showers and thunderstorms are expected through much of next week in the eastern plains. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 46 81 45 82 / 5 0 0 0 Dulce........................... 41 75 37 78 / 20 5 0 5 Cuba............................ 43 76 44 77 / 5 5 5 10 Gallup.......................... 38 77 38 78 / 0 0 0 0 El Morro........................ 39 74 41 75 / 0 0 0 5 Grants.......................... 38 79 40 80 / 0 5 0 5 Quemado......................... 41 77 42 78 / 0 0 0 5 Magdalena....................... 50 78 50 78 / 0 20 5 20 Datil........................... 43 75 44 75 / 0 5 5 10 Reserve......................... 39 80 39 81 / 0 0 0 0 Glenwood........................ 48 84 48 85 / 0 0 0 0 Chama........................... 39 68 37 71 / 20 10 5 10 Los Alamos...................... 53 73 50 75 / 20 10 10 10 Pecos........................... 50 72 46 75 / 40 30 20 20 Cerro/Questa.................... 45 68 41 70 / 20 20 10 20 Red River....................... 38 62 37 66 / 30 20 10 20 Angel Fire...................... 36 66 34 69 / 30 20 20 30 Taos............................ 44 74 40 77 / 20 10 5 10 Mora............................ 46 70 43 74 / 60 30 20 30 Espanola........................ 51 81 49 83 / 20 10 10 10 Santa Fe........................ 54 75 50 76 / 20 20 20 20 Santa Fe Airport................ 54 78 46 79 / 10 10 10 10 Albuquerque Foothills........... 59 80 57 83 / 5 10 10 10 Albuquerque Heights............. 58 82 56 84 / 0 10 10 10 Albuquerque Valley.............. 55 85 54 86 / 0 10 5 10 Albuquerque West Mesa........... 55 84 55 84 / 0 10 5 10 Belen........................... 53 86 54 86 / 0 10 5 10 Bernalillo...................... 56 84 54 86 / 5 10 5 10 Bosque Farms.................... 50 86 52 86 / 0 10 5 10 Corrales........................ 55 84 54 86 / 0 10 5 10 Los Lunas....................... 50 85 53 86 / 0 10 5 10 Placitas........................ 56 80 53 82 / 5 10 10 10 Rio Rancho...................... 56 83 55 85 / 5 10 5 10 Socorro......................... 54 87 56 87 / 0 20 5 10 Sandia Park/Cedar Crest......... 50 74 49 75 / 10 20 10 10 Tijeras......................... 52 77 50 78 / 10 20 10 10 Edgewood........................ 50 76 47 78 / 10 20 10 20 Moriarty/Estancia............... 45 77 44 79 / 10 20 10 20 Clines Corners.................. 49 73 46 75 / 30 20 20 20 Mountainair..................... 48 76 50 78 / 5 20 10 20 Gran Quivira.................... 49 77 50 78 / 5 20 10 20 Carrizozo....................... 58 81 55 82 / 5 20 20 20 Ruidoso......................... 48 74 48 74 / 10 30 20 30 Capulin......................... 49 70 46 74 / 60 30 20 30 Raton........................... 50 74 44 79 / 50 30 10 20 Springer........................ 52 76 46 79 / 50 20 10 20 Las Vegas....................... 50 72 45 77 / 70 30 20 30 Clayton......................... 52 73 53 79 / 60 40 20 30 Roy............................. 52 71 50 76 / 80 50 30 40 Conchas......................... 56 78 54 82 / 80 30 30 30 Santa Rosa...................... 52 77 53 80 / 70 40 20 40 Tucumcari....................... 55 77 54 81 / 80 40 30 30 Clovis.......................... 55 75 55 80 / 60 60 30 50 Portales........................ 57 77 56 83 / 60 50 40 50 Fort Sumner..................... 57 80 56 83 / 70 40 20 40 Roswell......................... 62 85 60 88 / 60 40 30 30 Picacho......................... 57 79 54 81 / 20 40 20 40 Elk............................. 53 78 51 81 / 20 40 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM MDT Saturday for NMZ231-232-234>236. && SHORT TERM...12 LONG TERM....39 AVIATION...44
In the hours before
Special weather statement, May 26, 11:48 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1148 PM MDT Fri May 26 2023
NMZ228-229-231-232-270600-
Eastern San Miguel County-Far Northeast Highlands-Harding
County-Northeast Highlands-
1148 PM MDT Fri May 26 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL SAN MIGUEL,
WEST CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES THROUGH MIDNIGHT
MDT...
At 1148 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Solano to 7 miles
northwest of Variadero. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Variadero, Maes, Trujillo, Trementina and Bell Ranch.
This includes State Road 104 between Mile Markers 25 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3567 10388 3524 10449 3552 10486 3596 10426
TIME...MOT...LOC 0548Z 249DEG 16KT 3571 10420 3545 10457
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GuyerLocal storm report, May 26, 11:51 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1151 PM MDT FRI MAY 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD ELIDA 33.94N 103.65W
05/26/2023 ROOSEVELT NM STORM CHASER
HIGHWAY COVERED BOTH LANES, 1 FOOT DEEP.
&&Local storm report, May 26, 11:59 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1159 PM MDT FRI MAY 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD 6 N ELIDA 34.04N 103.65W
05/26/2023 ROOSEVELT NM STORM CHASER
WATER OVER HWY 330 JUST NORTH OF ELIDA,
VIDEO SHARED ON TWITTER.
&&
RJHSpecial weather statement, May 26, 11:59 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1159 PM MDT Fri May 26 2023
NMZ229-231-232-270630-
Eastern San Miguel County-Harding County-Northeast Highlands-
1159 PM MDT Fri May 26 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN SAN
MIGUEL AND WEST CENTRAL HARDING COUNTIES THROUGH 1230 AM MDT...
At 1158 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Solano to near Variadero.
Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Variadero, Trujillo, Trementina and Bell Ranch.
This includes State Road 104 between Mile Markers 29 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3567 10388 3524 10448 3548 10481 3578 10440
3578 10437 3581 10437 3592 10421
TIME...MOT...LOC 0558Z 246DEG 12KT 3571 10421 3541 10454
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GuyerLocal storm report, May 27, 12:12 AM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1212 AM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM FLASH FLOOD 8 NE ELIDA 34.03N 103.56W
05/27/2023 ROOSEVELT NM PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&
RJHLocal storm report, May 27, 12:21 AM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 AM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM FLASH FLOOD 4 NNE ELIDA 34.00N 103.63W
05/27/2023 ROOSEVELT NM STORM CHASER
ROAD CLOSED, VEHICLES SWEPT OFF THE ROAD
WITH FIRE/EMS/POLICE RESCUED MOTORISTS.
&&
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:12 PM MDT | Flash Flood Warning | ABQ | Curry | 2 hr |
| May 26, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 62 min |
| May 26, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 46 min |
| May 26, 6:33 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 57 min |
| May 26, 6:38 PM MDT | Special Weather Statement | ABQ | San Miguel | 37 min |
| May 26, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 20 min |
| May 26, 6:58 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 47 min |
| May 26, 7:02 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| May 26, 7:09 PM MDT | Special Weather Statement | ABQ | Colfax | 51 min |
| May 26, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 45 min |
| May 26, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 49 min |
| May 26, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 60 min |
| May 26, 7:41 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| May 26, 7:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 57 min |
| May 26, 7:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 66 min |
| May 26, 8:19 PM MDT | Areal Flood Warning | ABQ | Curry | 4 hr |
| May 26, 8:29 PM MDT | Flash Flood Warning | ABQ | Colfax, Union | 4 hr |
| May 26, 8:33 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| May 26, 8:37 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 53 min |
| May 26, 8:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 60 min |
| May 26, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 47 min |
| May 26, 9:28 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 62 min |
| May 26, 9:30 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 60 min |
| May 26, 9:40 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| May 26, 9:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| May 26, 9:55 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 35 min |
| May 26, 10:10 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 3 hr |
| May 26, 10:31 PM MDT | Special Weather Statement | ABQ | Union | 14 min |
| May 26, 10:40 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 65 min |
| May 26, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| May 26, 10:57 PM MDT | Areal Flood Advisory | ABQ | Quay | 40 min |
| May 26, 11:03 PM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| May 26, 11:06 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| May 26, 11:37 PM MDT | Flash Flood Warning | ABQ | Quay | 2 hr |
| May 26, 11:38 PM MDT | Special Weather Statement | ABQ | Union | 22 min |
| May 26, 11:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 61 min |
| May 26, 11:45 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 60 min |
| May 26, 11:48 PM MDT | Special Weather Statement | ABQ | San Miguel | 12 min |
| May 26, 11:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 67 min |
| May 26, 11:59 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| May 27, 12:03 AM MDT | Flash Flood Warning | ABQ | Roosevelt | 3 hr |
| May 27, 12:21 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 54 min |
| May 27, 12:28 AM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| May 27, 12:29 AM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| May 27, 12:33 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 27 min |
| May 27, 12:44 AM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| May 27, 12:59 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 61 min |
| May 27, 1:03 AM MDT | Special Weather Statement | ABQ | Union | 12 min |
| May 27, 1:14 AM MDT | Special Weather Statement | ABQ | Union | 16 min |
| May 27, 1:15 AM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| May 27, 1:46 AM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| May 27, 2:06 AM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| May 27, 2:10 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 65 min |
| May 27, 2:26 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 64 min |
| May 27, 2:28 AM MDT | Special Weather Statement | ABQ | Union | 32 min |
| May 27, 2:51 AM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| May 27, 3:31 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 59 min |
| May 27, 3:37 AM MDT | Areal Flood Advisory | ABQ | Harding, Mora, Quay, San Miguel | 3 hr |
| May 27, 4:28 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 39 min |
| May 27, 4:29 AM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel, Union | 3 hr |
| May 27, 4:34 AM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| May 27, 11:40 AM MDT | Special Weather Statement | ABQ | Taos | 35 min |
| May 27, 1:39 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| May 27, 2:09 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 3 hr |
| May 27, 2:39 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| May 27, 2:43 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| May 27, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 61 min |
| May 27, 3:50 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 55 min |
| May 27, 4:30 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| May 27, 4:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 27, 4:39 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 66 min |
| May 27, 4:47 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| May 27, 5:15 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| May 27, 5:18 PM MDT | Special Weather Statement | ABQ | Roosevelt | 27 min |
| May 27, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 28 min |
| May 27, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 62 min |
| May 27, 5:44 PM MDT | Special Weather Statement | ABQ | Roosevelt | 46 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.